Menstruation Stops Immediately After Taking The Drug For A Pregnant Program?
Good morning I Ika 26 years old on the 28/9 I promised to the obstetrician and my position again menstruation day 2 after that was checked and given the drug folaplus, genoclom, lanturol and later on my 7th Consul returned But why did my menstruation immediately recover after taking the medicine even though I only had my 3rd day of menstruation, 7-8 days is normal or not? Thank you
Good afternoon. Thank you for asking HealthReplies.com
Regarding the supplements given to you related to your program for pregnancy
Folaplus contains vitamin B6 and B12 as well as folic acid where the supplement is mandatory to be fulfilled in sufficient levels for someone especially pregnant women
Genoclom contains clomfine imana. It will trigger the release of reproductive hormones that will help the eggs mature. This will affect hormonal levels in the body so that it can affect the menstrual cycle.
Lanturol contains vitamins A D and E which should be met in relation to A for organ health, especially the eyes, vitamin D for bone strength, and E is related to fertility.
The use of this, especially clomifene, can affect your hormone cycle, so that menstrual bleeding can not occur or changes in the cycle.
Further information in the following article
Thus the information that I can convey. May be useful